Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 69, Issue 1, Winter 2013  pp. 279-285.

Direct integrals and spectral averaging

Authors M. Krishna (1) and Peter Stollmann (2)
Author institution: (1) Institute of Mathematical Sciences, Taramani, Chennai 600113, India
(2) Department of Mathematics, Technical University of Chemnitz, 09107 Chemnitz, Germany

Summary:  A one parameter family of selfadjoint operators gives rise to a corresponding direct integral. We show how to use the Putnam-Kato theorem to obtain a new method for the proof of a spectral averaging result.

Keywords:  spectral averaging, density of states, absolute continuity

Contents    Full-Text PDF